... tiredness and severe muscle pain some hours after taking Sertraline, what should I do?
29 Feb 2012
Hello vita166666. 16% of people using Sertraline (Zoloft) (Clinical studies)reported fatique as a side effect, a normal one. Less then 1% of users reported muscle pain as a side effect and its considered to be on the rare side. Not certain how long you've been taking the Sertraline (guessing its not been that long) if it stays bothersome you might talk to your doctor and see what might be done, such as a possible dose adjustment. I didn't bother to read up on the other drugs to see if they might be a possible factor in as much as your question was about the Sertraline causing the problem and what may be done. Best of wishes,pledge
- Ritalin Drug Information
- Xanax Drug Information
- Propranolol Drug Information
- Sertraline Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
or if I take one of them at 4 pm and the other one at 7 pm , the interaction does not happen? I take propranolol and sertraline, sertraline at 4 pm , ...
4 answers • 13 Apr 2010
Decided to stop taking Xanax and loratab.was taking 3-4mg of Xanax and 2-3 10mg tabs for last 4 yrs?
... Currently taking .5 Xanax daily,and stopped tabs cold turkey.when will I feel better?.been off for a week.still got pain and what feels like acid ...
3 answers • 14 Sep 2011
I am on 175 mg Sertraline, 30 mg Ritalin per day and if I eat sour foods before evening I would feel a strange condition
1 answer • 18 Mar 2012
i was diagnosed with ocd and have been on 200 mg sertraline for almost 3 months now.however it was reduced to 100 mg arond 10 days before due to ...
2 answers • 23 May 2013
Taking propranolol 40 mg twice a day, Xanax 1 mg twice a day and bupropion HCL 300 mg XL. Diagnosed with generalized anxiety disorder, attention ...
4 answers • 24 Jul 2014